# SDR IPXA13B78626

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1464589754
- Condition: Damaged
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 1980 LT OTBD FLOOR PANEL DAMAGED.  REPAIRED IAW SRM 53-00-50-2R-1.
